# SDR UPS98227020

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ANGLE BRACKET CRACKED ON RT ELEVATOR AFT OF REAR SPAR INBD OF NR 5 TAB  HINGE.  ANGLE BRACKET REPLACED IAW DRAWING NO 69-19144.
